Suivre
Moustafa BEDDANI
Moustafa BEDDANI
Université Hassiba Benbouali de Chlef , Algerie
Adresse e-mail validée de univ-chlef.dz
Titre
Citée par
Citée par
Année
Solution sets for fractional differential inclusions
M Beddani, B Hedia
J. Fract. Calc. Appl 10, 273-289, 2019
92019
Structure of solution sets for implulsive fractional differential equations
MB R. P. Agarwal, B. Hedia
Journal of Fractional Calculus and Applications 9 (1), 15-36, 2018
9*2018
Existence result for a fractional differential equation involving a special derivative
M Beddani, B Hedia
Moroccan Journal of Pure and Applied Analysis 8 (1), 67-77, 2022
82022
Nonlinear Differential Problem with p-Laplacian and via Phi-Hilfer Approach: Solvability and Stability Analysis
H Beddani, M Beddani, Z Dahmani
European Journal of Mathematical Analysis 1, 164-181, 2021
82021
Solvability for a differential systems via Phi-Caputo approach
H Beddani, M Beddani
Journal of Science and Arts 21 (3), 749-762, 2021
82021
An existence results for a fractional differential equation with Φ-fractional derivative
M Beddani, B Hedia
Filomat 36 (3), 753-762, 2022
72022
Existence result for fractional differential equation on unbounded domain
M BEDDANI, B HEDIA
Kragujev. J. Math 48 (5), 755-766, 2024
52024
SOLUTION SET FOR IMPULSIVE FRACTIONAL DIFFERENTIAL INCLUSIONS
M BEDDANI
Kragujevac Journal of Mathematics 46 (1), 49-64, 2019
42019
EXISTENCE RESULT FOR A PROBLEM INVOLVING ψ–RIEMANN–LIOUVILLE FRACTIONAL DERIVATIVE ON UNBOUNDED DOMAIN
K Benia, M Beddani, M FE ˇCKAN, B HEDIA
Differ. Equ. Appl 14, 83-97, 2022
32022
Nonlocal Fractional Differential Equation On The Half Line in Banach Space
K Benia, M Beddani, B Hedia
Advances in the Theory of Nonlinear Analysis and its Application 6 (1), 118-134, 2022
12022
SOLVABILITY AND ULAM STABILITY FOR A NONLINEAR DIFFERENTIAL PROBLEM INVOLVING p-LAPLACIAN OPERATOR AND PHI-CAPUTO SEQUENTIAL DERIVATIVES
M Beddani, H Fettouch, H Beddani
Journal of Science and Arts 23 (2), 381-394, 2023
2023
AN EXISTENCE ETUDY FOR A TRIPLED SYSTEM WITH p− LAPLACIAN INVOLVING ϕ− CAPUTO DERIVATIVES
H Beddani, M Beddani, Z Dahmani
2023
An existence study for a multiple system with p− Laplacian involving φ− Caputo derivatives
H Beddani, M Beddani, Z Dahmani
Filomat 37 (6), 1879-1892, 2023
2023
Qualitative study for impulsive pantograph fractional integro-differential equation via ψ-Hilfer derivative
M Beddani, H Beddani, M Fečkan
Miskolc Mathematical Notes 24 (2), 635-651, 2023
2023
Compactness of boundary value problems for impulsive integro-differential equation
M Beddani, H Beddani
Filomat 37 (20), 6855-6866, 2023
2023
A NEW TRIPLED SYSTEM OF HYBRID DIFFERENTIAL EQUATIONS WITH φ-CAPUTO DERIVATIVES
H BEDDANI, M BEDDANI, Z DAHMANI
Mathematica Montisnigri 55, 2022
2022
An Existence Study for a Multiplied System with p-Laplacian Involving φ-Hilfer Derivatives
H Beddani, M Beddani, C Cattani, M Hamdi Cherif
Fractal and Fractional 6 (6), 326, 2022
2022
SOLVABILITY AND ULAM-STABILITY FOR NONLINEAR DIFFERENTIAL PROBLEM WITH Phi-HILFER APPROACH
M Beddani, H Beddani
Journal of Science and Arts 22 (1), 29-44, 2022
2022
A study of some fractional order differential equations and inclusions with impulses and delay
M BEDDANI
2021
Boundary Value Problems for Fractional Differential Equation in Special Banach Space
B Moustafa, H Benaouda
International Journal of Analysis and Applications 19 (2), 239-251, 2021
2021
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20